Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 607, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 13, 2023, 8:59 PM CDT for Tillman County, Oklahoma. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2023, 8:59 PM CDT (01:59 UTC)
- Expired
- Jul 13, 2023, 9:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Tillman County, OK
The radar
The Altus AFB radar (KFDR), 18 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 9:35 PM CDT | TSTM WND DMG | 2 Sw Chattanooga, OK | Power poles damaged. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5062 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 16.7
The text
As transmitted.
789
WUUS54 KOUN 140159
SVROUN
OKC141-140230-
/O.NEW.KOUN.SV.W.0607.230714T0159Z-230714T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
859 PM CDT Thu Jul 13 2023
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Tillman County in southwestern Oklahoma...
* Until 930 PM CDT.
* At 858 PM CDT, a severe thunderstorm was located 5 miles north of
Hollister, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chattanooga and Hollister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3454 9883 3451 9883 3451 9866 3435 9866
3429 9891 3444 9899
TIME...MOT...LOC 0158Z 247DEG 18KT 3442 9884
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
031 follow-up statement
187
WWUS54 KOUN 140216
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
916 PM CDT Thu Jul 13 2023
OKC141-140230-
/O.CON.KOUN.SV.W.0607.000000T0000Z-230714T0230Z/
Tillman OK-
916 PM CDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EAST CENTRAL TILLMAN COUNTY...
At 916 PM CDT, a severe thunderstorm was located 4 miles west of
Chattanooga, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Chattanooga and Hollister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3451 9866 3435 9866 3429 9891 3448 9888
3451 9883
TIME...MOT...LOC 0216Z 268DEG 18KT 3442 9873
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:36 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 13, 6:36 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Norman OK
636 PM CDT Thu Jul 13 2023
...New AVIATION...
.SHORT TERM...
(Through tonight) Issued at 244 PM CDT Thu Jul 13 2023
Very hot temperatures and oppressive humidity is in place once again
this afternoon, especially for areas roughly along and east of
I-35, where we have seen fewer clouds and dewpoints are near or
over 80 degrees once again today. Clouds have been more extensive
out west, with even some light rain or sprinkles seen at times.
Model agreement is fairly poor regarding storm development and
evolution later today and tonight. In general expect that storms
will fire within upslope regime across the high plains this
afternoon, with steering flow then taking them east or southeastward
into this evening. Highest chances for storms will be across our
western Oklahoma counties this evening, with the greatest
uncertainty being whether we see storms organize into an MCS and
move further eastward tonight. Several CAMs also show storms
initiating in our area this evening, potentially related to a
strengthening (though still relatively weak) low-level jet and
warm- advection, but this is a lower probability scenario at this
time. Storms could pose a hail risk this evening across western
Oklahoma, with the threat then transitioning more towards damaging
winds if storms are able to grow upscale. Flooding could also be
a concern given recent heavy rainfall, especially if we see storms
train over the same areas.
Ware
&&
.LONG TERM...
(Friday through next Wednesday) Issued at 244 PM CDT Thu Jul 13
2023
The core of the heat is expected to shift a bit southward on Friday,
with the expectation of more clouds lingering into the afternoon,
especially across the northern half of the area. However, we still
expect heat index values near or over 100 degrees for much of the
area, with values over 105 for portions of central/southern Oklahoma
and western north Texas where a Heat Advisory is in effect Friday
afternoon.
A cold front will move southward Friday evening, with convection
expected to develop along it in Kansas and move southward into our
area. Damaging winds will be the main severe hazard with these
storms, but we could also see a risk for hail with any more discrete
convection. Storm chances will be highest across northern Oklahoma
and will drop off with south and southwest extent.
Storm chances continue into the weekend as high plains convection
once again tracks into our area during the evening and overnight
hours. The ridge will begin building back into the area for the
early to middle portion of next week, which will decrease our
storm chances and increase our temperatures.
Ware
&&
.AVIATION...
(00Z TAFS)
Issued at 626 PM CDT Thu Jul 13 2023
Showers and storms continue in southwestern Oklahoma and western
north Texas, with frequent lightning and erratic surface winds
near any strong thunderstorms. Additional showers and
thunderstorms will develop through the overnight hours, mainly impacting
north Oklahoma and north Texas. VFR ceilings are expected to
continue across the most of region, with MVFR ceilings expected
across north central Oklahoma early Friday morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 74 93 71 88 / 40 30 50 20
Hobart OK 73 99 71 90 / 40 20 30 20
Wichita Falls TX 79 103 77 99 / 20 10 20 10
Gage OK 68 93 67 86 / 40 30 40 20
Ponca City OK 72 90 68 88 / 60 50 60 10
Durant OK 79 96 76 96 / 20 10 30 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 9 PM CDT this evening for OKZ006>008-011>018-
021-022.
Excessive Heat Warning until 9 PM CDT this evening for OKZ019-
020-023>048-050>052.
Heat Advisory from noon to 9 PM CDT Friday for OKZ025-027>032-
036>048-050>052.
TX...Excessive Heat Warning until 9 PM CDT this evening for
TXZ083>090.
Heat Advisory from noon to 9 PM CDT Friday for TXZ083>090.
&&
SHORT TERM...08
LONG TERM....08
AVIATION...50Hazardous weather outlook, Jul 13, 3:06 PM CDT, 5 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 306 PM CDT Thu Jul 13 2023 OKZ004>048-050>052-TXZ083>090-142015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 306 PM CDT Thu Jul 13 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Excessive Heat... Dangerous hot conditions will return this afternoon across much of our area. Central and all of southern Oklahoma and adjacent western north Texas could see heat indices from 110-115 degrees as an Excessive Heat Warning will be in effect starting in the afternoon through 9 PM. Westcentral and northcentral Oklahoma could see heat indices at 105-107 degrees, as a Heat Advisory will be in effect there during the afternoon through mid-evening as well. .Thunderstorms... Thunderstorms will be possible during the early evening hours through early Friday morning. Severe storms will be possible with up to golf ball size hail and 60-80 mph wind gusts as the two severe hazards, as well as heavy rainfall under the stronger storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Excessive Heat... Dangerous hot conditions will be possible Friday afternoon and possibly again on Saturday afternoon across central, southern Oklahoma and western north Texas. Dangerous hot conditions may be returning again next week. .Thunderstorms... Thunderstorms will be possible on Friday during the early evening and into Saturday morning generally near and north of I-40. Some of these storms could become severe, with large hail and damaging wind gusts as the severe hazards. Flooding and/or flash flooding will also be possible with these storms producing heavy rainfall. Thunderstorms will again be possible across our area late Saturday but restricted to northern Oklahoma on Sunday night. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jul 13, 8:06 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
806 PM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Hail 3 ESE Lawton 34.59N 98.33W
07/13/2023 E1.00 inch Comanche OK Trained Spotter
6 power poles down on SE 45th and Lee in
Lawton.
&&
MAHALELocal storm report, Jul 13, 8:09 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
809 PM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Tstm Wnd Dmg 3 ESE Lawton 34.59N 98.33W
07/13/2023 Comanche OK Trained Spotter
Corrects previous report from 3 ESE Lawton.
6 power poles down on SE 45th and Lee in
Lawton.
&&
MAHALESpecial weather statement, Jul 13, 8:40 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Norman OK
840 PM CDT Thu Jul 13 2023
OKZ038-044-140215-
Cotton OK-Comanche OK-
840 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of south central
Comanche and central Cotton Counties through 915 PM CDT...
At 840 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Cookietown, moving southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Walters, Temple, Cookietown, and Taylor.
This includes Interstate 44 between mile markers 11 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3435 9858 3449 9844 3434 9815 3415 9835
3415 9837
TIME...MOT...LOC 0140Z 310DEG 12KT 3437 9845
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
03Special weather statement, Jul 13, 8:46 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Norman OK
846 PM CDT Thu Jul 13 2023
OKZ037-044-140215-
Tillman OK-Cotton OK-
846 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of northwestern Cotton
and east central Tillman Counties through 915 PM CDT...
At 846 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Chattanooga, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cookietown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3428 9874 3439 9873 3442 9846 3424 9845
TIME...MOT...LOC 0146Z 273DEG 23KT 3434 9866
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
03Special weather statement, Jul 13, 8:50 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Norman OK
850 PM CDT Thu Jul 13 2023
OKZ037-140215-
Tillman OK-
850 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of central Tillman
County through 915 PM CDT...
At 849 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Hollister, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Frederick, Hollister, and Loveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3432 9900 3445 9900 3448 9875 3430 9874
TIME...MOT...LOC 0149Z 271DEG 12KT 3439 9891
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
03Special weather statement, Jul 13, 8:51 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Norman OK
851 PM CDT Thu Jul 13 2023
OKZ023-024-140215-
Canadian OK-Caddo OK-
851 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of northern Caddo and
southwestern Canadian Counties through 915 PM CDT...
At 851 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lookeba, moving southeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hinton, Binger, and Lookeba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3539 9853 3550 9842 3539 9812 3522 9827
TIME...MOT...LOC 0151Z 302DEG 20KT 3538 9836
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
03The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 39 min |
| Jul 13, 7:40 PM CDT | Special Weather Statement | OUN | Jefferson | 35 min |
| Jul 13, 8:04 PM CDT | Special Weather Statement | OUN | Cotton | 41 min |
| Jul 13, 8:40 PM CDT | Special Weather Statement | OUN | Cotton | 35 min |
| Jul 13, 8:46 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Jul 13, 8:50 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Jul 13, 8:51 PM CDT | Special Weather Statement | OUN | Caddo | 24 min |
| Jul 13, 9:02 PM CDT | Special Weather Statement | OUN | Canadian | 28 min |
| Jul 13, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 38 min |
| Jul 13, 9:30 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| Jul 13, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 43 min |
| Jul 13, 9:37 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| Jul 13, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 40 min |
| Jul 13, 9:52 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Oklahoma | 4 hr |
| Jul 13, 10:03 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 42 min |
| Jul 13, 10:07 PM CDT | Special Weather Statement | OUN | Cotton | 38 min |
| Jul 13, 10:13 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| Jul 13, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 46 min |
| Jul 13, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 30 min |
| Jul 13, 10:30 PM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| Jul 13, 10:32 PM CDT | Special Weather Statement | OUN | Tillman | 43 min |
| Jul 13, 10:38 PM CDT | Special Weather Statement | OUN | Comanche | 52 min |
| Jul 13, 10:39 PM CDT | Special Weather Statement | OUN | Lincoln | 36 min |
| Jul 13, 11:11 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 34 min |
| Jul 13, 11:13 PM CDT | Special Weather Statement | OUN | Lincoln | 47 min |
| Jul 13, 11:29 PM CDT | Special Weather Statement | OUN | Tillman | 46 min |
| Jul 13, 11:37 PM CDT | Special Weather Statement | OUN | Stephens | 38 min |
| Jul 13, 11:45 PM CDT | Special Weather Statement | OUN | Comanche | 45 min |
| Jul 14, 12:05 AM CDT | Areal Flood Advisory | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jul 14, 12:25 AM CDT | Special Weather Statement | OUN | Seminole | 35 min |
| Jul 14, 12:25 AM CDT | Special Weather Statement | OUN | Kay | 35 min |
| Jul 14, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 64 min |
| Jul 14, 1:30 AM CDT | Special Weather Statement | OUN | Jackson | 60 min |
| Jul 14, 1:59 AM CDT | Special Weather Statement | OUN | Comanche, Tillman | 61 min |
| Jul 14, 3:13 AM CDT | Excessive Heat Warning | OUN | Atoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more | 18 hr |
| Jul 14, 8:09 AM CDT | River Flood Warning | OUN | Woodward | 5 days |
| Jul 14, 12:04 PM CDT | Flood Watch | OUN | Blaine, Canadian, Cleveland, Hughes, Kingfisher, Lincoln and 6 more | 16 hr |
| Jul 14, 2:06 PM CDT | River Flood Advisory | OUN | Dewey, Major, Woodward | 7 days |
| Jul 14, 2:07 PM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 21 hr |
| Jul 14, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Kay | 59 min |
| Jul 14, 5:17 PM CDT | Special Weather Statement | OUN | Harper | 28 min |
| Jul 14, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 45 min |
| Jul 14, 5:49 PM CDT | Special Weather Statement | OUN | Harper | 41 min |
| Jul 14, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 49 min |
| Jul 14, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay, Noble | 49 min |
| Jul 14, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 43 min |
| Jul 14, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 46 min |
| Jul 14, 6:35 PM CDT | Special Weather Statement | OUN | Woodward | 40 min |
| Jul 14, 6:49 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 41 min |
| Jul 14, 6:55 PM CDT | Special Weather Statement | OUN | Woods | 50 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.